| Model Number |
TYY-NNNNLM |
| Medical Device Problem Codes |
Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Malunion of Bone (4529)
| Date of Event |
05/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A ct scan was taken and showed that the left fossa component is not placed in its intended position.
Event or Problem Description
The patient's left mandibular component will be removed and revised due to the patient's malocclusion secondary to failed lefort and right sso surgery on the other side.